Alert archive / Nevada / Lake Wind Advisories in 2012
Lake Wind Advisory 36, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Apr 29, 2012, 3:27 PM PDT for 5 counties in Nevada; 4 counties in California. It took effect at Apr 30, 2012, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 3:27 PM PDT (22:27 UTC)
- In effect from
- Apr 30, 2012, 11:00 AM PDT
- Expired
- Apr 30, 2012, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
438 WWUS75 KREV 292227 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 327 PM PDT SUN APR 29 2012 NVZ004-300630- /O.NEW.KREV.LW.Y.0036.120430T2000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 327 PM PDT SUN APR 29 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTH AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-300630- /O.NEW.KREV.LW.Y.0036.120430T1800Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 327 PM PDT SUN APR 29 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY ABOVE 8500 FEET... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY ABOVE 8500 FEET...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTH AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
5 follow-up statements
384 WWUS75 KREV 292229 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 329 PM PDT SUN APR 29 2012 NVZ004-300630- /O.CON.KREV.LW.Y.0036.120430T2000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 329 PM PDT SUN APR 29 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-300630- /O.CON.KREV.LW.Y.0036.120430T1800Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 329 PM PDT SUN APR 29 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY ABOVE 8500 FEET... A LAKE WIND ADVISORY ABOVE 8500 FEET REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. * WINDS: WEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
226 WWUS75 KREV 300946 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 246 AM PDT MON APR 30 2012 NVZ004-010015- /O.CON.KREV.LW.Y.0036.120430T2000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 246 AM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-010015- /O.CON.KREV.LW.Y.0036.120430T1800Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 246 AM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING ABOVE 8500 FEET... A LAKE WIND ADVISORY ABOVE 8500 FEET REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * WINDS: WEST 15 TO 25 WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
434 WWUS75 KREV 301432 CCA NPWREV URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE RENO NV 732 AM PDT MON APR 30 2012 NVZ004-010300- /O.CON.KREV.LW.Y.0036.120430T2000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 732 AM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-010515- /O.COR.KREV.LW.Y.0036.120430T1800Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 732 AM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * WINDS: WEST 15 TO 25 WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
787 WWUS75 KREV 302213 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 313 PM PDT MON APR 30 2012 NVZ004-010300- /O.CON.KREV.LW.Y.0036.000000T0000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 313 PM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-010600- /O.CON.KREV.LW.Y.0036.000000T0000Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 313 PM PDT MON APR 30 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A LAKE WIND ADVISORY ABOVE REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST 15 TO 25 WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 1 TO 3 FEET WITH THE HIGHEST WAVES ON NORTHERN AND EASTERN SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
590 WWUS75 KREV 010246 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 746 PM PDT MON APR 30 2012 CAZ072-NVZ002-010400- /O.CAN.KREV.LW.Y.0036.000000T0000Z-120501T0600Z/ GREATER LAKE TAHOE AREA- 746 PM PDT MON APR 30 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND ADVISORY. WEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS AS HIGH AS 30 MPH WILL CONTINUE LATE THIS EVENING BEFORE DECREASING TO 10 TO 15 MPH BY MIDNIGHT. WITH WINDS DECREASING FASTER THAN EXPECTED THE LAKE WIND ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF THE EVENING. $$ NVZ004-010400- /O.EXP.KREV.LW.Y.0036.000000T0000Z-120501T0300Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 746 PM PDT MON APR 30 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR PYRAMID LAKE... THE LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE AT 8 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS AT 15 TO 20 MPH WITH GUSTS TO 25 MPH WILL CONTINUE. WITH THESE WINDS DECREASING AND BOATING ACTIVITY ENDING ON THE LAKE...THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Apr 29, 3:22 PM PDT, 5 minutes earlier.
Area forecast discussion, Apr 29, 3:22 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
322 PM PDT SUN APR 29 2012
.SHORT TERM...
AN UPPER LEVEL LOW CIRCULATING OVER THE GULF OF ALASKA WILL BRUSH
A WEAK SHORTWAVE NORTH OF THE AREA MONDAY. THE MAIN INFLUENCE FROM
THE SYSTEM WILL BE GUSTY WINDS WITH LITTLE IN THE WAY OF
PRECIPITATION EXPECTED. THE NEXT SHORTWAVE FOR MIDWEEK LOOKS TO
DROP FURTHER SOUTH WHICH WILL PROVIDE ANOTHER ROUND OF GUSTY WINDS
OVERNIGHT WEDNESDAY IN THURSDAY WITH THE BEST CHANCES FOR PRECIP
CONFINED TO THE NORTHERN HALF OF THE CWA.
THE MAIN CHANGES TO THE FORECAST WERE TO INCREASE WINDS TOMORROW
AFTERNOON. AFOREMENTIONED LOW WILL FORCE THE JET STREAM SOUTH WHICH
WILL BE REFLECTED IN ENHANCED H7 FLOW BETWEEN 35-40KTS OVER THE
SIERRA. SURFACE PRESSURE GRADIENT WILL STRENGTHEN AS THE TROUGH
SAGS SOUTH IN CONJUNCTION WITH MAX DAYTIME HEATING. WIND GUSTS
BETWEEN 35-40 MPH WILL BE POSSIBLE FOR MOST AREAS TOMORROW WITH
LOCALLY HIGHER AMOUNTS POSSIBLE ALONG FOOTHILL AND WIND PRONE
REGIONS. HAVE ISSUED LAKE WIND ADVISORIES FOR BOTH LAKE TAHOE AND
PYRAMID LAKES TOMORROW WITH ROUGH BOATING CONDITIONS DEVELOPING
DURING THE AFTERNOON THROUGH EARLY EVENING. WINDS ARE EXPECTED TO
DIMINISH AFTER MIDNIGHT BUT BREEZY CONDITIONS WILL PERSIST TUESDAY
AND WEDNESDAY AHEAD OF THE NEXT SYSTEM FOR THURSDAY.
MAINTAINED SLIGHT CHANCE POPS FOR FAR NORTHERN PORTIONS OF WASHOE
COUNTY AND THE SURPRISE VALLEY FOR MONDAY AFTERNOON AS WEAK FRONT
BRUSHES NORTH. ALSO, INCREASED POPS OVERNIGHT WEDNESDAY AHEAD OF
THE NEXT TROUGH MIDWEEK. THIS WILL USHER IN INCREASING MOISTURE
PROVIDING INCREASED CLOUDS TO THE NORTHERN CWA WHERE THE BEST
CHANCES OF PRECIP ARE POSSIBLE. TEMPERATURES WILL REMAIN A FEW
DEGREES ABOVE NORMAL THROUGH MID WEEK WITH HIGHS IN THE LOW TO MID
70S EXPECTED ACROSS WRN NV AND 60S FOR THE SIERRA. FUENTES.
.LONG TERM...THURSDAY THROUGH SUNDAY...
SIGNIFICANT CHANGES TO THE EXTENDED GRIDS AS THE UPPER PATTERN
THINKING SHIFTS TOWARDS A TROUGH/CUTOFF LOW PATTERN WITH BELOW
AVERAGE TEMPERATURES FOR NEXT WEEKEND.
THE EXTENDED FORECAST WILL START OUT BREEZY WITH SOME SHOWERS
POSSIBLE IN THE NORTHERN SIERRA AND IN THE BASIN NORTH OF INTERSTATE
80 AS A GLANCING BLOW FROM A SYSTEM OVER THE PACIFIC NORTHWEST
AFFECTS THE REGION. GOOD OROGRAPHIC FLOW WITH 700 MB FLOW OF 30-45
KTS WILL BRING A CHANCE OF SHOWERS NEAR THE CREST NORTH OF LAKE
TAHOE WITH SOME "BLOWOVER" POSSIBLE IN THE IMMEDIATE LEE OF THE
NORTHERN SIERRA. THERE COULD ALSO BE A FEW SHOWERS OUT INTO NORTHERN
WASHOE AND PERSHING COUNTIES AS THAT AREA IS PROGGED TO BE CLOSER TO
THE LEFT EXIT REGION OF AN UPPER JET FOR A BIT DEEPER MOISTURE AND
INSTABILITY. ONE THING THAT LOOKS CERTAIN IS THAT IT WILL BE BREEZY
THURSDAY AFTERNOON AS THE UPPER JET MOVES INTO NORTHERN NEVADA AND A
SURFACE THERMAL GRADIENT DEVELOPS WITH DAYTIME HEATING TO HELP MIX
DOWN STRONGER WINDS ALOFT. WINDS WILL LIKELY HAVE TO BE BUMPED UP
MORE AS WE GET A BIT CLOSER TO THURSDAY.
MOVING ON TO FRIDAY, THE 12Z GFS/EC SUPPORT THE IDEA OF A BIT OF A
BREAK FOR SHOWER CHANCES (EXCEPT POSSIBLY FOR THE FAR NORTH AND
WEST) AS THE NEXT UPPER DISTURBANCE APPROACHES FROM THE NORTHEAST
PACIFIC. THIS SHOULD ALSO ALLOW FOR A SLIGHT WARMUP FROM THURSDAY TO
FRIDAY AS WARMER AIR ALOFT BRIEFLY INVADES BEHIND THURSDAY'S LOW.
FRIDAY NIGHT AND SATURDAY, MODELS START TO DIVERGE WITH THE
INTENSITY AND EXACT LOCATION OF AN UPPER LOW PROJECTED TO MOVE INTO
THE WEST AND STALL OUT/CUTOFF AS THE ENERGY GETS TRAPPED BENEATH A
BUILDING RIDGE OVER WESTERN CANADA. HOWEVER, WHILE SMALLER SCALE
DETAILS DIVERGE, ENSEMBLE SPAGHETTI PLOTS AND MEAN 500 MB HEIGHT
FIELDS SUPPORT SOME SORT OF TROUGHINESS OVERHEAD FOR NEXT WEEKEND.
ONLY THE 12Z GFS SLIPS THE UPPER LOW BY TO THE NORTH OF THE REGION
(WHICH WOULD KEEP US WARMER AND DRIER) BUT THAT SOLUTION SEEMS TOO
PROGRESSIVE GIVEN THE BUILDING RIDGE OVER CANADA. THEREFORE, I WENT
WITH THE OVERHEAD TROUGH IDEA AND TRENDED COLDER (BELOW AVERAGE
TEMPS) WITH A BROAD-BRUSH SLIGHT CHANCE OF SHOWERS NORTH OF HIGHWAY
50 OVER THE WEEKEND. I HAVE ALSO RAISED POP TO CHANCE FRIDAY NIGHT
FOR THE FAR NORTH AS THE INITIAL LOW MOVES INTO THE REGION.
FINALLY, WITH A CUTOFF LOW RESIDING SOMEWHERE NEAR THE AREA NEXT
WEEKEND, WE COULD CERTAINLY SEE SOME THUNDERSTORMS ESPECIALLY WITH
EARLY MAY INSOLATION. HOWEVER, WITH NO IDEA WHERE THE LOW AND ANY
CONVERGENCE AREAS WILL SET UP I LEFT STORMS OUT FOR NOW.
SNYDER
&&
.AVIATION...
VFR WITH NO CIG/VIS CONCERNS THROUGH MONDAY. WINDS WILL INCREASE
MONDAY WITH SOUTHWEST TO WEST WINDS GUSTING TO 30-35 KTS IN THE
LOWER ELEVATIONS (55-60 KTS OVER RIDGES) IN THE AFTERNOON AND
EVENING. THIS WILL BRING INCREASING TURBULENCE IN THE LEE OF
MOUNTAIN RANGES. SNYDER
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT MONDAY FOR PYRAMID LAKE
IN NVZ004.
LAKE WIND ADVISORY FROM 11 AM TO 11 PM PDT MONDAY ABOVE 8500
FEET FOR NVZ002.
CA...LAKE WIND ADVISORY FROM 11 AM TO 11 PM PDT MONDAY ABOVE 8500
FEET FOR CAZ072.
&&
HTTP://WEATHER.GOV/RENONearby
Lake Wind Advisories in Nevada, 2012Lake Wind Advisories in California, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.